All Journal Entries Journals
Previous | Next

Penis gland thinned skin from steroid antifungal cream

Nov 18, 2016 - 21 comments

(All stds tests were clear)I got some sort of fungal infection on the head of my penis. Few red spots. Doctor gave me clotrizmole 1% 1%steroid and told me to use it for atleast 2 weeks. I wanted to get rid of this quickly so I applied alot to the whole head of the glans also kept it on and night. The spots started to go I noticed the skin was changing and becoming wrinkled after 3/4 days using it. Went to sexual health clinic and they told me to stop using it before I did anymore damage. That was after 7 days of using it. They told me the skin would go back to normal after about 4 weeks. I haven't hardly seen any improvement, if any at all. I now have slightly discoloured glans. And depressions where the spots were cause it wasn't aloud to heal properly with the cream. The skin is on the glans seems loose and thin  and sticks to the foreskin. Around the rim looks slightly inflamed from it and purple looking. Texture of the glans is different nearer the rim than in the middle or top of glans. I'm now left with bad looking skin where the skin on the gland moves around like it's not attached like a clear plastic film over the head. This is extremely depressing for me. I am stopped using the cream September 1st 2016. Will somebody please  tell me if this will ever get back to normal. I don't have any burning sensation just thinned discoloured skin. Skin surface is uneven bumpy. Some body help me :(

Comments
Post a Comment
Avatar universal
by Splodge13, Dec 08, 2016
You'll be fine.  It'll rethicken.  Use lube when masturbating.  When you get infections because the skin is so thin ; use clotrimazole 1% or 2% . I'm nearly 35 weeks down the line.  All instances now is skin shedding  (old skin cells pushing through to make room for new ones ) and a little bit of dry skin.  Skin takes 2 years to full heal.

So I'm afraid you're in for a wait. My foreskin can stick to the glans a little and there are visible capillaries but these will get less as time goes by and the skirt urns to normal.  Or as near normal as possible.

Avatar universal
by Splodge13, Dec 08, 2016
Never ever put any steroid cream down there again. You'll be fine. Follow my weekly updates to see how I'm getting on it'll be much the same for you I presume . The depressions are from where the steroid cream has thinned out the spots. The dr  should of just gave you thrush cream I presume. Another plus point for you is that the cream you used isn't as strong as say hydrocortisone 1% cream as it's mixed with a thrush cream. Also.  You only used it a week.

Avatar universal
by Carterj123, Dec 08, 2016
Thanks for the advise mate. If I get more irritation spots I'm just going to leave them alone and let nature deal with them. Cause the cream I used had clotrimazole in it aswell. I'm afraid of putting anything like that on it now.

Avatar universal
by Splodge13, Dec 09, 2016
I'm not sure what caused my red irritation.  Not sure I it was a condom or friction. Maybe a mixture of both ; bit of residue left.

I've tried a condom since and no trouble whatsoever . Was offered sex this Friday but didn't feel confident enough.  Things have improved from the original problems. That's for sure. They will for you too.  But it's a long road my friend.

I still have a slight fs impression. But once upon a time even the veins were pressed against the glans leaving imprints. I'm very confident things will return to normal. Going by the rate at which it has improved so far that is. Fingers crossed.  

Avatar universal
by Splodge13, Dec 09, 2016
I had a load wrote then my phone crashed ffs.  

Avatar universal
by Splodge13, Dec 09, 2016
Here's some things the professional told me. Listen carefully because today I tell you everything I can.  And won't repeat it.

She said.

Hydrocortisone 1% or its equivalent CAN'T cause permanent damage. It's used on babies and over the counter.  The only time it could cause permanent thinned skin is if used non stop for ages.

She said. Things will return to normal. Things will be as they were. Except maybe a bit of dry skin now and then.  

Avatar universal
by Splodge13, Dec 09, 2016
A lot more to follow. Bare with me. But I won't repeat it again.

Avatar universal
by Carterj123, Dec 09, 2016
I understand what your saying. The thing is the gland skin is already thin as it is. So it doesn't take long for damage to take hold. I have been told the same thing but I also got told the use creams like that to loosen skin permanently for people who can't retract there forskin. I think we might be seeing the loose looking skin.  I pray it
Does go back to normal though. Only 2 more weeks till I see a proper expert

Avatar universal
by Carterj123, Dec 09, 2016
I used the cream at the tip of my forskin and it is now at lot more loose looking and sticks to its self

Avatar universal
by Carterj123, Dec 09, 2016
The glans is still a dull grey colour

Avatar universal
by Splodge13, Dec 09, 2016
Hang on. Let me try to understand this. So much negativity.  

Avatar universal
by Splodge13, Dec 09, 2016
Yes. It's thin. Like the face and back of hands. Shouldn't be used there but we did because of idiots advising us. We can't go back. We only go forward.  

I don't understand your second bit. You're saying it's given to people to loosen their foreskin if they can't?  Yes. I've heard this but you need to realise - I am a living example of improvement.  Let me tell you something. People who can't retract fs are usually recommended for circumcision.  We're seeing thinned out skin across the board. It's what this cream does. It thins it out but if it isn't used for ages and ages; it WILL return to normal.  You're panicking. You're thinking of everything  . I did too  . I do when I have a bad day  . Trust me . You will have bad days down there. But if you follow what I do you should be ok.  And one thing I've learnt. If someone loves you ; they love you no matter what.  

Avatar universal
by Splodge13, Dec 09, 2016
Please explain. Where exactly did you use this cream ? I thought you smothered your glans. Now you're saying just the tip ?

Avatar universal
by Splodge13, Dec 09, 2016
I used this cream liberally all over the head of my nob.  It soaked in to the fs obviously.  I've seen big improvement. Skin rolls like it used to. Glans is plumping up but still not quite there. But from what it was- trust me . It's now functional. Be positive. You have to wait. Forget the dullish  grey colour.  It'll fight back.  I've seen it.  But I've also seen bad days. Why I had red marks, or a rash I just don't know. But I do know it'll return to normal. It'll be the same but a little affected. Dude , if u want to send me pics or talk about it via email. Send me your email via inbox.

And sorry to be rude, I just want my journal to be there to help others who no doubt WILL make this mistake.  

Dude. You'll be fine.

Avatar universal
by Carterj123, Dec 09, 2016
Sorry for being so negative but I just can't see anything positive at the moment. Very badly depressed. Used smothered my glans yes but also used it on the tips of my forskin. Forskin is a lot baggier now and sticks to its self. Not always do people get circumcision. First step is to loosen forskin with steroid cream. Doctor told me this. I hope I do start seeing major improvements soon like you have. Okay il inbox you my email mate

Avatar universal
by Splodge13, Dec 10, 2016
You'll see improvements. Like I said. The professional told me the above  . The cream doesn't kill skin cells. Just messes with them a little.

Avatar universal
by Carterj123, Dec 10, 2016
let's hope so man

Avatar universal
by Carterj123, Jan 08, 2017
Update. Still no improvement unfortunately. Im now going down prp therapy route and having treatment on 11 Jan. They think they can help me recover

Avatar universal
by Carterj123, Jan 21, 2017
10 days after prp still no change

Avatar universal
by Tom1989, Mar 28, 2017
Any change??

Avatar universal
by Carterj123, Mar 28, 2017
Nope now trying cannabis hemp CBC topical

Post a Comment